m+Medelevator.RU
← Поиск публикаций
Neurology · 1981

Neuroleptic malignant syndrome caused by dopamine-depleting drugs in a patient with Huntington disease.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Burke R E, Fahn S, Mayeux R, Weinberg H, Louis K, Willner J H

Аннотация

Prior reports of neuroleptic malignant syndrome (NMS) concerned patients with psychiatric disorders, usually schizophrenia, who were taking dopamine receptor blocking agents. We report the syndrome in a patient with Huntington disease who was treated with dopamine-depleting agents. He had a negative evaluation for malignant hyperthermia (MH), and we suggest that NMS differs from MH. The occurrence of NMS caused by dopamine-depleting agents suggests that anticholinergic properties of phenotiazines are not the only cause. Central dopaminergic systems probably participate in thermoregulation, and dopamine depletion probably plays a pathogenetic role in this syndrome.

Предметные рубрики MeSH